# SDR SWAA2023092604047

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,385 hours, 12,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FWD INTERIOR AND FWD ENTRY EXTERIOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED POWER SUPPLY BATTERY FOR FWD ENTRY ADN FWD EMERGENCY LIGHTS IN REF TO AMM 33-51-06. OPS CHECK GOOD
